# SDR TC8A96040

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT, 'D' ENTRANCE DOOR CENTER METAL PANEL SUPPORT HAS LEVEL 2 CORROSION AND SHEARED NUTS.  MADE AND INSTALLED DOOR CENTER METAL PANEL SUPPORT.  REMOVED AND REPLACED ANCHOR NUTS AS PER SRM 52-4-0.  (M)
